# SDR SCNA00350

- Difficulty date: July 18, 2000
- Submitted: August 12, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK CORROSION WAS FOUND OUT OF LIMITS ON SEAT TRACK FLANGES FROM STA 1070 TO 1090 AT LBL 60 S17.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED SEAT TRACK IAW B727 SRM 513002.  FABRICATED NEW SEAT TRACK PER SAMPLE FROM BAC 15207927178 T6.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 531003.
